# SDR QMLA2020060220025

- Difficulty date: May 29, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N438CM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0830
- Aircraft time: 5,855 hours, 22,287 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: L535H2120301
- Condition: Cracked
- Location: Tailboom
- Part time: 5,855 hours, 22,287 cycles
- Component: Tailboom, Urocop
- Component part number: L535H2001058
- Stage of operation: UK
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RING FRAME CRACKED ON LEFT HAND SIDE OF TAILBOOM.  THIS AIRCRAFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION PENDING AN APPROVED REPAIR.
